| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2 -7.00/1.0/012 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients eye.A planned lens removal is reported due to postoperative refraction (intended plano), lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).